# SDR 0100901228

- Difficulty date: February 24, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- Aircraft time: 95,095 hours, 23,510 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE,  ENGINE FIRE LIGHT ON FORWARD PANEL FLASHED INTERMITTENTLY.    NR 3 START LEVER,  NR 3 ENGINE FIRE HANDLE, AND NR 3 ENGINE LOOP ''A'' ALL CAME ON INTERMITTENTLY AND INCREASED IN FREQUENCY AND INTENSITY.   REPLACED A AND B FAN AND CORE LOOP ASSEMBLIES AND FORWARD AND AFT PYLON LOOPS.  OPERATIONAL CHECK OK.
